Issues after girlfriend! - BaldTruthTalk.com
+ Reply to Thread
Results 1 to 4 of 4
  1. #1
    Junior Member
    Join Date
    May 2019
    Posts
    1

    Default Issues after girlfriend!

    Hi guys. So I've started taking 1mg everyday of finasteride due to diffuse thinning, and have been on it for 5 months with no major side effects at all. I read a few posts about adding dut once a week and having excellent growth, so ive tried that now for just over a month. So 4 months just fin and 1 month of fin everyday (excluding Sunday) + dut only on every sunday.

    About start of month 4 I got myself a girl and things were great, sex all the time with no issues what so ever. But now im having trouble getting and maintaining an erection. Ive put some weight on and i thought that i could be self conscious killing my boner but im not too sure now thinking about it. I still have a desire for sex and if im going 'solo' i can get a half decent erection, not rock hard.

    I was thinking of trying viagra whenever duty called, has anyone tried this? Or should i maybe leave the dut and see how it goes?

    Thanks!

  2. #2
    Senior Member
    Join Date
    Jan 2017
    Posts
    522

    Default

    Sexual side effects are rare so this might be a transient thing happening now. I would just stick with the finasteride and see if you get good results with that and if not add in the advodart.

    Viagra works great but cut the pill in half if you try it. I actually only needed a quarter tab and just tried some samples for fun but that stuff really works.

  3. #3
    Junior Member
    Join Date
    Sep 2019
    Posts
    4

    Default

    Quote Originally Posted by halox View Post
    Hi guys. So I've started taking 1mg everyday of finasteride due to diffuse thinning, and have been on it for 5 months with no major side effects at all. I read a few posts about adding dut once a week and having excellent growth, so ive tried that now for just over a month. So 4 months just fin and 1 month of fin everyday (excluding Sunday) + dut only on every sunday.

    About start of month 4 I got myself a girl and things were great, sex all the time with no issues what so ever. But now im having trouble getting and maintaining an erection. Ive put some weight on and i thought that i could be self conscious killing my boner but im not too sure now thinking about it. I still have a desire for sex and if im going 'solo' i can get a half decent erection, not rock hard.

    I was thinking of trying viagra whenever duty called, has anyone tried this? Or should i maybe leave the dut and see how it goes?

    Thanks!
    Your situation is very familiar to me, I also lost some of my hard erection after I gained weight, I think this could be the problem. Coupled with the insecurities caused by your body, it can really mess with your sex life. Try to practice some sports, it will get your testosterone level up and it should help with the blood flow. If you can't do it, really try Viagra, I tried it and it does wonders. Be careful with the dosage, if you have an erection but it is not strong enough, don't drink a full pill, try a quarter or a half. The cost kinda stings though, so to get a better prices, try to get discounted Viagra in bulk , as this way you can get a really good price. Also, to be sure, check a doctor with this, it may be caused by some treatable illness, so to be sure, check yourself.

  4. #4
    Junior Member
    Join Date
    Dec 2019
    Posts
    5

    Default

    No, what I think happened is that he gained weight, increased his aromatase enzymes, created more estradiol and now has a problem. Lose the weight, aromatase will be lower and you may improve your situation. Fin raises Estradiol... and so does weight gain. The two together don't help.

Similar Threads

  1. Keep HT from girlfriend?
    By Rodfarva in forum Hair Transplant: Start Your Own Topic
    Replies: 17
    Last Post: 09-30-2014, 05:51 PM
  2. Getting a girlfriend with a hairsystem?
    By Westonci in forum Hair Replacement: Wigs, Toppers, Hair Integration
    Replies: 0
    Last Post: 07-12-2014, 08:34 AM
  3. Propecia Girlfriend Needs Help
    By cmc82 in forum Coping with Hair Loss in Everyday Life
    Replies: 10
    Last Post: 05-31-2014, 12:43 AM
  4. Suggestions for the girlfriend
    By theGirlfriend in forum Coping with Hair Loss in Everyday Life
    Replies: 17
    Last Post: 02-26-2013, 06:56 PM
  5. How do you get a girlfriend with hairloss...
    By john2399 in forum Coping with Hair Loss in Everyday Life
    Replies: 13
    Last Post: 04-25-2012, 09:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Progress on Rogaine + Dermarolling
02-23-2020 09:27 PM
by SSQ96
Last Post By 1Minhaj
Today 06:40 PM
Has anyone tried scalp massages for hair loss?
04-22-2020 03:06 AM
Last Post By jasong1
Today 02:51 PM
Harvard
Today 11:37 AM
by nickk
Last Post By nickk
Today 11:37 AM
Has anyone tried FUE + SMP?
05-16-2017 04:37 PM
by tuna123
Last Post By raviseo1
Today 11:33 AM
Gradual Hair Loss
Today 11:06 AM
Last Post By hanlap1512
Today 11:06 AM
Trichostem?
Today 06:53 AM
by mitcky
Last Post By mitcky
Today 06:53 AM